Posts Started

APSpositive has not started any posts.

Comments

Commented on deep vein thromposis 8 months ago

Depends what your target INR is. If it has been set at 2-3 (like a large proportion of Warfarin patients) then yes it is but depends what caused your DVT.


Commented on High Warfarin dosage 8 months ago

Hi Sorry you have been so unwell. Being on warfarin is really new to me too. It definitely sounds to me like you have APS ( otherwise known as Hughes Syndrome or Antiphospholipid Syndrome). I too have had numerous clots out of the blue including one in my liver. I am 41 and have been on Warfarin since the start of Feb. I have done lots of reading and have a great team of doctors and nurses taking care of me. The key thing they have taught me is the dose of warfarin is irrelevant. It is all about getting the right INR for your condition. Most people who take Warfarin have a target INR of 2-3. People with APS usually need an INR of 3-4 to stay symptom free. Therefore the important thing is lots of blood tests to monitor INR and constantly altering dose of Warfarin to make sure that you are within target. Warfarin will enable you to live and it’s side effects are negligible compared to what could happen to you if you don’t take it. My dose varies daily from 3-10mg. Good luck


Fantasy avatar 3

Member Since: 9 months ago

Reputation: 6

Voting Power: 1

All Time Leaderboard Position: 35

Share APSpositive's profile link: http://inrtracker.com/profile/apspositive

Start managing your Warfarin Register for Free